# SDR AALA20140503003

- Difficulty date: May 3, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 51,210 hours, 6,583 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

LHR CREW REPORTED BURNING ELEC SMELL COMING FROM RT NR 3 DOOR & RECIRCULATION FAN STATUS MSG.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED AFT UPPER RECIRCULATION FAN.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
